Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On asymmetric entire functions


Author: Q. I. Rahman
Journal: Proc. Amer. Math. Soc. 14 (1963), 507-508
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0148916-5
MathSciNet review: 0148916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] -, Inequalities for asymmetric entire functions, Illinois J. Math. 1 (1957), 94-97. MR 0084577 (18:884c)
  • [3] J. L. Walsh, The location of critical points of analytic and harmonic functions, Amer. Math. Soc. Colloq. Publ. Vol. 34, Amer. Math. Soc., Providence, R. I., 1950. MR 0037350 (12:249d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148916-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society